American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40.31) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] S. M. Mazhar. On the absolute N\"orlund summability factors of infinite series . Proc. Amer. Math. Soc. 32 (1972) 233-236. MR 0288452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. J. Fleming and P. G. Jessup. Perfect matrix methods . Proc. Amer. Math. Soc. 29 (1971) 319-324. MR 0279484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joaquin Bustoz. On regular matrices that induce the Gibbs phenomenon . Proc. Amer. Math. Soc. 25 (1970) 481-487. MR 0259416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. A. Fridy. Properties of absolute summability matrices . Proc. Amer. Math. Soc. 24 (1970) 583-585. MR 0265815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Jakimovski and H. Skerry. Some regularity conditions for the $(f,\,d\sb{n},\,z\sb{1})$ summability method . Proc. Amer. Math. Soc. 24 (1970) 281-287. MR 0251399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. E. Harrell. Riesz matrices that are also Hausdorff matrices . Proc. Amer. Math. Soc. 22 (1969) 303-304. MR 0241847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. L. R. Shawyer. On the relation between the Abel and Borel-type methods of summability. . Proc. Amer. Math. Soc. 22 (1969) 15-19. MR 0243228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. S. Ratti. Correction to: ``On strong Riesz summability factors of infinite series'' . Proc. Amer. Math. Soc. 22 (1969) 723. MR 0243227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. S. Ratti. On a relation between absolute Abel and absolute Riesz summability. . Proc. Amer. Math. Soc. 21 (1969) 57-62. MR 0239322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frederick Hartmann. Inclusion theorems for Sonnenschein matrices . Proc. Amer. Math. Soc. 21 (1969) 513-519. MR 0244670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. W. Leininger. Convergence-preservation criteria for a generalized Hausdorff mean. . Proc. Amer. Math. Soc. 20 (1969) 97-100. MR 0234164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. W. Leininger. Some properties of a generalized Hausdorff mean . Proc. Amer. Math. Soc. 20 (1969) 88-96. MR 0234163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul Schaefer. Almost convergent and almost summable sequences . Proc. Amer. Math. Soc. 20 (1969) 51-54. MR 0235340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shimshon Zimering. On the equiconvergence between two Noerlund transformations . Proc. Amer. Math. Soc. 19 (1968) 263-267. MR 0223784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. P. King. Some results for Borel transforms . Proc. Amer. Math. Soc. 19 (1968) 991-997. MR 0228880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. K. Snyder. On generating heavy points with positive matrices . Proc. Amer. Math. Soc. 19 (1968) 973-975. MR 0227658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David F. Dawson. Matrix summability of convex sequences . Proc. Amer. Math. Soc. 19 (1968) 1035-1038. MR 0232125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David F. Dawson. Linear methods which sum sequences of bounded variation . Proc. Amer. Math. Soc. 17 (1966) 345-348. MR 0188666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. P. King. Almost summable sequences . Proc. Amer. Math. Soc. 17 (1966) 1219-1225. MR 0201872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. P. King. An extension of the Taylor summability transform . Proc. Amer. Math. Soc. 16 (1965) 25-29. MR 0170144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Paul Schaefer. Generalized Fekete means . Trans. Amer. Math. Soc. 120 (1965) 24-36. MR 0181851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. P. Brannen. Concerning Hausdorff matrices and absolutely convergent sequences . Proc. Amer. Math. Soc. 15 (1964) 114-123. MR 0159158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] B. E. Rhoades. Some Hausdorff matrices not of type M . Proc. Amer. Math. Soc. 15 (1964) 361-365. MR 0161070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] I. David Berg. A Banach algebra criterion for Tauberian theorems . Proc. Amer. Math. Soc. 15 (1964) 648-652. MR 0165285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. D. Buckholtz. Column sequences in Hausdorff matrices . Proc. Amer. Math. Soc. 14 (1963) 837-838. MR 0152779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Park and G. Laush. Knopp's core theorem and subsequences of a bounded sequence . Proc. Amer. Math. Soc. 13 (1962) 971-974. MR 0142952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William C. Swift. Doubly iterated matrix methods of summability . Proc. Amer. Math. Soc. 12 (1961) 671-680. MR 0126102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1